MAUDE Adverse Event Report: CYNOSURE LLC VECTUS

CYNOSURE LLC VECTUS
Model Number 105-3500-000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Discoloration (2074)
Date of Event 07/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Treatment took place on (b)(6) 2020.Hypopigmentation occurred but is considered an expected transient side effect.Information received 9/9/2021 that hypopigmentation is still present.The device history record confirms that the product passed and met all requirements before releasing.The device has not yet been returned for an evaluation.Burn and hypopigmentation are expected side effects from laser treatment, however this is reportable as it is likely a permanent injury.Root cause is undetermined.
 
Event or Problem Description
It was reported that patient experienced a burn that resulted in hypopigmentation from a treatment using vectus on (b)(6) 2020.Cynosure was notified on 9/9/2021.

Brand Name
VECTUS
Common Device Name
VECTUS
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
MDR Report Key12602222
Report Number1222993-2021-00039
Device Sequence Number19631230
Product Code GEX
UDI-Device Identifier00841494100124
UDI-Public(01)00841494100124(11)170822
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120622
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number105-3500-000
Device Catalogue Number105-3500-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Initial Report FDA Received Date10/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;